# SDR AWXA200700088

- Difficulty date: December 14, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - FORWARD GALLEY DOOR, AFT FRAME CRACKED AT 4TH STOP FITTING FROM THE TOP.  REPAIRED FORWARD GALLEY DOOR, AFT FRAME AT 4TH STOP FITTING FROM THE TOP IAW AWA ER 03-5300-06354-HF2.
